# SDR FDEA201208072869

- Difficulty date: August 7, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 48,447 hours, 20,480 cycles
- Engine: Pwa PW4158
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: Y5382970520000
- Condition: Corroded
- Location: Zone 200
- Part time: 48,447 hours, 20,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR50 -Y1959 TO -Y2462 CROSSBEAM CORRODED.  REMOVED ADAPTOR PER SRM 51-40-21. FABRICATED REPAIR PARTS PER DWG:Y53829705.  INSTALLED REPAIR ADAPTOR CROSSBEAM PER SRM 51-40-21  4. RESTORED FINISH PER SRM 51-75-10.
